# SDR SIMA200301201

- Difficulty date: January 9, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: CC6706210401
- Condition: Cracked
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOI - FLT 3902 - DURING CLIMB, CREW REPORTED A FUEL IMBALANCE CAUTION MESSAGE.  USED PUMPS AND GRAVITY TO MOVE FUEL FROM CENTER WING TANK.  AIRCRAFT CONTINUED TO DFW.  IN BOI, CENTER TANK HAD 200 LBS AND WINGS HAD 5,500 LBS.  MAINTENANCE FOUND A FUEL TUBE ASSEMBLY CRACKED IN THE LEFT CENTER WING TANK.  TUBE WAS REMOVED AND REPLACED IAW CRJ MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
